Algebraic & Geometric Topology
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebr. Geom. Topol., 2016, Volume 16, Issue 3, Pages 1773–1797 (Mi agt1)  

On the metastable homotopy of mod 2 Moore spaces

Roman Mikhailovab, Jie Wuc

a Chebyshev Laboratory, St. Petersburg State University, 14th Line 29b, St. Petersburg, 199178, Russia
b St. Petersburg Department of Steklov Mathematical Institute
c Department of Mathematics, National University of Singapore, 10 Lower Kent Ridge Road, Singapore 119076

DOI: https://doi.org/10.2140/agt.2016.16.1773


Bibliographic databases:

Received: 02.06.2015
Revised: 20.09.2015
Accepted:13.10.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/agt1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021